# SDR ASAA2023090945036

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N954AK
- Make and model: Boeing 737-9
- Aircraft serial: 44104
- Aircraft time: 3,003 hours, 872 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ON OVERHEAD PANEL ILLUMINATED ON LANDING ROLLOUT. GROUNDED - YES. FOUND MDS MESSAGE 36-12021 ENGINE-2 FAMV BLEED. PERFORMED #2 ENG PNEUMATIC SYS TEST PER B737-9 AMM TASK 36-00-00-730-801, TEST PASSED. MAINT LIGHT EXTINGUISHED-NO MORE FAULTS. INTERMITTENT FAULT PER B737-9 IFIM 36-12-00-810-802.
